On the geodesic connectedness of simply connected Lorentz surfaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 3, pp. 499-510
Cet article a éte moissonné depuis la source Numdam
@article{AFST_1997_6_6_3_499_0,
author = {Guediri, Mohammed},
title = {On the geodesic connectedness of simply connected {Lorentz} surfaces},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {499--510},
year = {1997},
publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
address = {Toulouse},
volume = {Ser. 6, 6},
number = {3},
mrnumber = {1610903},
zbl = {0901.53049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_1997_6_6_3_499_0/}
}
TY - JOUR AU - Guediri, Mohammed TI - On the geodesic connectedness of simply connected Lorentz surfaces JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 1997 SP - 499 EP - 510 VL - 6 IS - 3 PB - Université Paul Sabatier. Faculté des sciences PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_1997_6_6_3_499_0/ LA - en ID - AFST_1997_6_6_3_499_0 ER -
%0 Journal Article %A Guediri, Mohammed %T On the geodesic connectedness of simply connected Lorentz surfaces %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 1997 %P 499-510 %V 6 %N 3 %I Université Paul Sabatier. Faculté des sciences %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_1997_6_6_3_499_0/ %G en %F AFST_1997_6_6_3_499_0
Guediri, Mohammed. On the geodesic connectedness of simply connected Lorentz surfaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 3, pp. 499-510. http://geodesic.mathdoc.fr/item/AFST_1997_6_6_3_499_0/